# SDR AALA202203150673

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 53,789 hours, 35,032 cycles
- System (JASC): 2540 · Lavatories
- Part: Lock
- Condition: Binding
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR BINDS AT FLOOR WHILE IN FLIGHT AND LOCK DIFFICULT TO ENGAGE. LUBRICATED DOOR LOCK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO DEFECTS NOTED.
